# SDR ANCF20220712024

- Difficulty date: July 7, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N776AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8280
- Aircraft time: 9,860 hours, 3,092 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 9,887 hours, 3,114 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Harness
- Condition: Burned
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PILOT REPORT

07.JUL.2022 WO 58'386'282=> (AFTER TAKE OFF AND BEFORE READING THRUST REDUCTION)
AFTER TAKE OFF AND BEFORE READING THRUST REDUCTION ALTITUDE ENG # 1FIRE WAS PRESENTED ON ECAM; ANNUNCIATION STAYED ON UNTIL ENGINE 1 WAS SET TO IDLE. REQUESTED BY THE ECAM

ACTIONS TAKEN

08.JUL.2022 WO 58'386'282=> ENG#1 WAS INSPECTED AND ELECTRICAL HARNESS HJ8A WAS FOUND WITH EVIDENCE OF BURNS AND ECS HP LEG DUCT SEAL ON ENGINE CASE BROKEN IAW TSM TASK 26-21-00-810-819-A, REV 60. ENG#1 ELECTRICAL HARNESS HJ8A WAS REMOVED AND REPLACED IAW AMM TASK 73-21-60-000-813-A AND AMM TASK 73-21-60-400-813-A, REV 60. ENG#1 ECS HP LEG DUCT SEALS WERE REMOVED AND REPLACED IAW AMM SUBTASK 75-23-10-020-056-A, ITEM 4.A(5) AND AMM SUBTASK 75-23-10-420-056-A ITEM 4.A(6), REV 60. ENG#1 FADEC TEST WAS ACCOMPLISHED SATISFACTORILY, LEAKS WERE NOT FOUND IAW TASK 73-29-00-710-802-A, REV 60. HARNESS TEST WAS PERFORMED SATISFACTORILY IAW AMM TASK 73-29-00-740-801-A, REV 60. OPERATIONAL TEST OF FDU#1 WAS PERFORMED SATISFACTORILY IAW AMM TASK 26-12-00-710-002-B, REV 60. BMC#1 BITE TEST WAS ACCOMPLISHED SATISFACTORILY IAW AMM TASK 36-11-00-740-804-A, REV 60.
